| Model Number |
144700-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
01/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one 5.0 x 150mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to sfa distal third segment in the right leg.A retrograde approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2023, a restenosis of treated segment (target lesion) was identified.It was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related.The patient attended clinic on the (b)(6) 2023 complaining of recurrent right leg pain.An ultrasound revealed a greater than 50 percent stenosis in the proximal sfa before the stented segment, and a greater than 50 percent stenosis within the stent in the sfa.An angiogram conducted on the (b)(6) 2023 showed a 90 percent stenosis of the right common femoral artery (cfa), 95 percent stenosis of the profunda, 80 percent stenosis of the origin of the sfa, and diffuse 80 percent in-stent restenosis of the bm3d stent with a short 1 cm 99 percent stenosis.The event required percutaneous intervention which included pta standard balloon angioplasty with a jade balloon across the cfa and sfa.Intravascular ultrasound (ivus) confirmed a greater than 95 percent in-stent restenosis throughout the sfa above - the - knee popliteal stent.A laser atherectomy was conduced using a spectranetics 1.7mm laser device throughout the cfa and sfa stenoses.The physician used balloon angioplasty on the sfa in-stent restenosis with a stellarex drug coated balloon/drug eluting balloon (dcb/deb).A balloon angioplasty of the cfa and profunda femoris stenosis was performed.Completion angiography showed excellent flow in both the cfa, sfa and profunda femoris with less than 20 percent residual stenosis in all three sections of the vessel.This intervention was reported as a target lesion revascularisation (tlr)/target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one 5.0 x 150 mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to sfa distal third segment in the right leg.A retrograde approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2024, a restenosis of treated segment (target lesion) was identified.It was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related.The patient attended clinic on the (b)(6) 2023 complaining of recurrent right leg pain.An ultrasound revealed a greater than 50 percent stenosis in the proximal sfa before the stented segment, and a greater than 50 percent stenosis within the stent in the sfa.An angiogram conducted on the (b)(6) 2023 showed a 90 percent stenosis of the right common femoral artery (cfa), 95 percent stenosis of the profunda, 80 percent stenosis of the origin of the sfa, and diffuse 80 percent in-stent restenosis of the bm3d stent with a short 1 cm 99 percent stenosis.The event required percutaneous intervention which included pta/standard balloon angioplasty with a jade balloon across the cfa and sfa.Intravascular ultrasound (ivus) confirmed a greater than 95 percent in-stent restenosis throughout the sfa above - the - knee popliteal stent.A laser atherectomy was conduced using a spectranetics 1.7 mm laser device throughout the cfa and sfa stenoses.The physician used balloon angioplasty on the sfa in-stent restenosis with a stellarex drug coated balloon/drug eluting balloon (dcb/deb).A balloon angioplasty of the cfa and profunda femoris stenosis was performed.Completion angiography showed excellent flow in both the cfa, sfa and profunda femoris with less than 20 percent residual stenosis in all three sections of the vessel.This intervention was reported as a target lesion revascularisation (tlr)/target vessel revascularisation (tvr) on the cfa to sfa distal third arterial segment.The patient outcome was reported as resolved/recovered and the device remains implanted.Additional information provided by the site and reviewed by veryan on (b)(6) 2024 identified that the distal segment of the treated segment was updated to reflect the sfa distal third segment rather than the proximal popliteal segment.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information received on the distal segment treated during the intervention.Sections d.3.And g.1.Updated veryan's address details, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason, and section h.11.Was updated to reflect the sections of this report that have changed.